# SDR FDEA202111092802

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN RH SIDE AT THE R4 DOOR ENTRANCE STA 1660 UPPER SURFACE OF THE DOOR   SILL WEB IS CORRODED REMOVED DAMAGE FROM UPPER SURFACE OF DOOR SILL WEB, STA 1660 RBL 52, ORIGINAL   MATERIAL .071, MAT REMOVED .O07", MATERIAL REMAINING .064" , FOUND TO BE WITHIN LIMITS   PER B757-2 SRAM 53-60-15-1A FIG 101 DET VIII, REMOVED AND REINSTALLED FASTENERS PER   B757-2 SRM 51-40-02 AND VTMAE DWG 11864170 REV B RESTORED FINISH PER B 757 SRM 51-20-  01-0G
